# SDR AALA201602019006

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 44,900 hours, 19,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AISLE JUMP SEAT FLASHLIGHT FOUND TO BE INOPERATIVE ON PRE-FLIGHT CHECK.  REPLACED FLASHLIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
